Conformal quantization and space-time singularity

Joshi, P. S. ; Narlikar, J. V. (1986) Conformal quantization and space-time singularity International Journal of Modern Physics A, 1 (1). pp. 243-263. ISSN 0217-751X

Full text not available from this repository.

Official URL:

Related URL:


This work generalizes earlier results of conformal quantization that within the full range of space-times conformal to any singular space-time satisfying Einstein's field equations for minimally coupled matter, the singular solutions form a set of zero-probability measure. A wider definition of space-time singularity that includes the curvature singularity assumed in the earlier work (op. cit.) is adapted and it is shown that the previous conclusion stands even when the present state of the universe is defined by wave functionals that are not necessarily wave packets. Within the present framework of quantum gravity therefore it seems extremely unlikely that the universe had a singular origin.

Item Type:Article
Source:Copyright of this article belongs to World Scientific Publishing Company.
ID Code:41253
Deposited On:27 May 2011 09:53
Last Modified:27 May 2011 09:53

Repository Staff Only: item control page